Page 1 of 1

Exercise

PostPosted: January 12th, 2004, 10:35 pm
by John
I know that alot of you have ''exercise intolerance" . I, on the otherhand have the exact oposite reaction . I do not get as much exercise as I should ,but twice now after trying to start an exercise rutine my fassiculations have decreased significantly after exercise . Has anyone else had this experince? ,just curious

John

PostPosted: January 13th, 2004, 5:28 pm
by Nole
The more active I am the less I twice, or the less I notice them??

PostPosted: January 13th, 2004, 7:08 pm
by uber
i have to say that when im active i.e out walking etc i never notice the twitches at all...come to think of it, the only time i ever notice the twitches is when im sitting.

PostPosted: January 13th, 2004, 11:22 pm
by Greata
If I skip a day of exercise, my twitching is far more noticeable. I am convinced that 1 or 2 hours {a day}of exercise is helping me. This works for me.....but I was running and lifting every day, long before this problem started.
Greata

PostPosted: January 14th, 2004, 9:31 am
by Jeff B
I don't have exercise intolerance - I can still play basketball for an hour with no problems. And I find that I feel really good during the exercise, but afterwards the twitches are definately a bit worse, especially in my legs. But it is worth it for me.

Jeff

exercise effects

PostPosted: January 14th, 2004, 10:26 am
by scaredtom
I'm a cyclist and will do 30 mile rides at a time (not in the freezing wintertime though!). I love it, but, yes, the fascics pick up afterwards in the 24/7 calves. As with most of us, I really notice the fascics when sitting quietly or when in bed. When active, I don't feel or notice them. For me, they are small undulations under the skin, rarely large muscle twitches (but still really annoying!). Exercise does more to relieve stress, improve cardio strength, etc., so I figure that the twitches are a small penalty to pay. I've had this for 17 months now. It's DEFINITELY a function of stress. My stress is slowly diminishing, but I know, from past experience, that once symptoms start, that they're really tough to get rid of. I will NOT medicate, at least at this point, to deal with it. I've been hooked on valium (25 years ago) and know tranquilizers are not the solution. Don't want to use ssri's. I already have tinnitus and know that they exacerbate that problem. There are also libido/performance effects with ssri's and I don't want any more problems there! SO what is the best approach? I already take a pile of vitamins every day, including co-Q10. Maybe more magnesium. I've also read recently that many of us (especially older ones like myself at 54) need extra B-12. Sorry for such a long post!

Tom

PostPosted: January 14th, 2004, 11:08 am
by PDR
Mine started after lots of stress mentally and working out back in Oct/Nov 03.

I too Run/Cycle, etc. I was training for 10Ks and 10 mile Runs and Triathlons.

The Fasci do get worse after exercise. I exeperience DOMS (Delayed Muscle Onset Sorness) also a few days after. I've been told by my MD I'm "Over Trained". However, I have found nothing on FASCICULATIONS and "Over Training Syndrome". I don't have intolerance. I can still spinn and play Racqetball for 45 min with an average Heart rate of 160.

Still, I do get "down" lately with the DOMS and a host of other "things". I've been taking a week off in between a few weeks of workouts.

I am currently also staying away from SSRIs. However, the Pain is really getting me down. I have a Neuro in Feb 04. Perhaps Neurontin will be discussed. I'll keep you posted.



Yes, exercise far out weight the benifits of trying to avoid the fasci.

PostPosted: January 21st, 2004, 2:39 pm
by PDR
Just to add:

I too avoid SSRIs, but recenly started Wellbutrin XL. Not an SSRI, but a dopamine reuptake inhibitor. Very LOW sexual side effects. I experience/experienced Headache off and on. Only day 6..... However, "white noise" was exacerbated, but seems to be subsiding. I thought the "TINNITUS" was coming on as it did with the SSRI, but I have not had a true "ringing".

Still twitchin' :evil: